# SDR SWIA200515182

- Difficulty date: June 22, 2005
- Submitted: June 27, 2005
- Operation: Air carrier
- Aircraft: N706SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10149
- Aircraft time: 2,765 hours, 1,767 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: C13045BA03
- Part serial: 759
- Condition: Malfunctioned
- Location: Spoilers
- Part time: 1,955 hours, 1,291 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

SPOILER/STAB FAULT STATUS MSG.  REPLACED NR 2 SSCU IAW CRJ MM 27-61-05.  OPERATIONAL CHECK GOOD.
